# SDR C1HA200394014

- Difficulty date: July 11, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Overheat Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFTER BODY OVERHEAT LIGHT CAME ON DURING TAXI BACK TO GATE.  REPAIRED DAMAGED WIRE ABOVE ROW 3DEF W298-122-16+ W298-012-16 IAW WIRING PRACTICES CH 20.  REMOVED AND REPLACED FIRE AND OVERHEAT ACCY UNIT, OPS CHECK NORMAL IAW MM 26-14-11.
